Journal of the Mathematical Society of Japan

Totally geodesic boundaries are dense in the moduli space

Michihiko FUJII and Teruhiko SOMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 49, Number 3 (1997), 589-601.

Dates
First available: 11 November 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1226417077

Digital Object Identifier
doi:10.2969/jmsj/04930589

Mathematical Reviews number (MathSciNet)
MR1452704

Zentralblatt MATH identifier
0902.57011

Subjects
Primary: 57M50: Geometric structures on low-dimensional manifolds

Citation

FUJII, Michihiko; SOMA, Teruhiko. Totally geodesic boundaries are dense in the moduli space. Journal of the Mathematical Society of Japan 49 (1997), no. 3, 589--601. doi:10.2969/jmsj/04930589. http://projecteuclid.org/euclid.jmsj/1226417077.


Export citation